PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 2 | 499-509
Tytuł artykułu

A geometric and analytic approach to some problems associated with Emden equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
27
Numer
2
Strony
499-509
Opis fizyczny
Daty
wydano
1992
Twórcy
  • Département de Mathématiques, Faculté des Sciences, Parc de Grandmont, F-37200 Tours, France
Bibliografia
  • [1] T. Aubin, Problèmes isopérimétriques et espaces de Sobolev, J. Differential Geom. 11 (1976), 573-598.
  • [2] M. Berger, P. Gauduchon et E. Mazet, Le spectre d'une variété riemannienne, Lecture Notes in Math. 194, Springer, 1971.
  • [3] M. F. Bidaut-Véron and L. Véron, Nonlinear elliptic equations on compact Riemannian manifolds and asymptotics of Emden equations, Invent. Math. 106 (1991), 489-539.
  • [4] L. A. Caffarelli, B. Gidas and J. Spruck, Asymptotic symmetry and local behaviour of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42 (1989), 271-297.
  • [5] S. Chandrasekhar, An Introduction to the Study of Stellar Structure, Dover, 1967.
  • [6] S. Y. A. Chang and P. C. Yang, Prescribing Gaussian curvature on S², Acta Math. 159 (1987), 215-259.
  • [7] V. R. Emden, Gaskugeln, Teubner, Leipzig 1897.
  • [8] R. H. Fowler, Further studies of Emden's and similar differential equations, Quart. J. Math. Oxford Ser. 2 (1931), 259-288.
  • [9] B. Gidas and J. Spruck, Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math. 34 (1981), 525-598.
  • [10] H. Hamza and S. Ilias, private communication and detailed paper, to appear.
  • [11] M. Obata, The conjectures on conformal transformations of Riemannian manifolds, J. Differential Geom. 6 (1971), 247-258.
  • [12] P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conf. Ser. in Math. 65, Amer. Math. Soc., 1984.
  • [13] L. Simon, Asymptotics for a class of nonlinear evolution equations with applications to geometric problems, Ann. of Math. 118 (1983), 525-571.
  • [14] L. Simon, Isolated singularities of extrema of geometric variational problems, in: Harmonic Mappings and Minimal Immersions, Lecture Notes in Math. 1161, Springer, 1985, 206-277.
  • [15] L. Simon, Entire solutions of the minimal surface equation, J. Differential Geom. 30 (1989), 643-688.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z2p499bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.